# SDR ASAA0873944

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56602
- Condition: Corroded
- Location: Bs 947.5-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 951 RBL 52 FLOOR SUPPORT INTERCOSTAL IS CORRODED.  R&R FLOOR SUPPORT INTERCOSTAL.
